# SDR DALA2025010212117

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,305 hours, 32,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 A.A. INITIAL INSPECTION: IN REF TO AMDS 5210-01065-03-L2 STEP 5, DURING GVI INSPECTION CRACK ON INNER CHORD FRAME WAS FOUND AT UPPER HINGE CUTOUT OF L2 DOOR AT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 0067: INNER CHORD FRAME AT UPPER HINGE CUTOUT OF L2 DOOR AT CPAX. WAS REPAIRED PER B757-200 SRM 52-10-02-2R REPAIR 1. (0737360)
